# SDR SWIA20230120006

- Difficulty date: January 26, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 7,865 hours, 6,551 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CHAFFING NOTED AT L/H INBD SLAT TRACK 2-2 ON UPPER AND LOWER RAIL AT INBD SIDE (MARKED)     (C-CHECK RO 2/23/2023)    REMOVED DAMAGE ON LH SLAT TRACK 2-2 REF CRJ900 SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 690-57-42-961 REV--, DATED 2023-02-06. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
